MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TENDON STRIPPER,SLOTTED; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SMITH & NEPHEW, INC. TENDON STRIPPER,SLOTTED; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 013554
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/15/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during harvesting of the tendon, the tendon stripper cut it off.Another portion of the tendon was harvest.There was no delay or patient injury reported.
 
Additional Manufacturer Narrative
One slotted tendon stripper was returned for evaluation.Visual assessment of the device showed no burrs on the primary coils cutting edge.Dimensional assessment of the devices first primary coil cutting edge was found to be within specified print specification.A review of the manufacturing records did not reveal any manufacturing or material abnormalities that could have caused or contributed to the reported incident.

Brand Name
TENDON STRIPPER,SLOTTED
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7176355
Report Number1219602-2018-00047
Device Sequence Number1090453
Product Code LXH
UDI-Device Identifier03596010091093
UDI-Public(01)03596010091093(10)50604011
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number013554
Device Catalogue Number013554
Device Lot Number50604011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2018
Initial Date Received by Manufacturer 12/25/2017
Supplement Date Received by Manufacturer01/17/2018
Initial Report FDA Received Date01/09/2018
Supplement Report FDA Received Date01/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1